# SDR IPXA2019042464199

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 55,758 hours, 13,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMER LT BAT 1 LO ANNUNCIATED ON PREFLIGHT.   DEFERRED PER MEL # 33-50-2 DMI # M667365 ASSIGNED DMP 33-50-2 CW PLACARD INSTALLED OK FOR SERVICE.T/S PER FIM 33-51-00-101 FIG 104 BLOCKS 1, 2, 6, & 7.  FOUND "EMER LT BAT 01 LO"  R/R BATTERY POWER SUPPLY PER MM 33-51-01.  OPS CK GOOD.  THIS CLEARS M667365
